# SDR 2000ZZZX578

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 532027
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Condition: Malfunctioned
- Location: Engine Ng
- Part time: 369 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NG INDICATOR MALFUNCTIONED.  REPLACED WITH NEW INDICATOR FROM BELL HELICOPTER.
